# SDR SWAA2022092243354

- Difficulty date: August 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5600
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT STA 294 TO STA 312; WL 208; LBL 10 TO LBL 12. / [01] VERIFIED APPLICABILITY FOR SRM 53-10-51-1A-1 NO DAMAGE IS PERMITTED AT FLOOR BEAM UPPER CHORD UNDER INTERCOSTAL FOR GALLEY HARD MOUNT/ATTACHMENT IAW SRM 53-10-51-1A-1 PARAGRAPH 1.B.(4);[02] REMOVED INTERCOSTAL FROM BS 294 TO BS312; WL 208 PER SRM 51-40-02-0G-0;[03] UPDATED STEPS 1 TO 4.;[04] LOCATED AND DRILLED NEW INTERCOSTAL FROM BS294 TO BS 312; LBL 10; PER SRM 51-40-05-0G-0 AND DWG 141A5600. REQUEST OK TO INSTALL.;[05] CERTIFIED CORRECTIVE ACTION 3 AND 4;[06] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL;[07] VERIFIED MEASUREMENT FIELD;[08] INSTALLED NEW INTERCOSTAL FROM BS294 TO BS312; LBL 10; PER SRM 51-40-02-0G-0 AND DWG 141A5600.;[09] CERTIFIED CORRECTIVE ACTION 8;[10] STEPS 1-4 COMPLETE;[11] VERIFIED INSTALLATION OF INTERCOSTAL;[12] VERIFIED ALL STEPS COMPLETE
